Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it side effect or weakness
Oct 2, 2009

Dear doctor, thanks for your commitment on people like us, My question is I started my hiv meds on june 1st 09, which is Viraday (Indian Atripla) all the side effects like drowsiness rashes were observed at 15 days of start, latter it disappeared, I was feeling great until recent where I m experiencing the pain and swelling on my right knee, if not it is always, but when I walk for some distance more than 1 km. Is this pain and light swelling at knee is side effect or general weakness

Response from Dr. Young

Hello and thanks for your post.

Your symptoms of knee pain and swelling are not typically associated with any of the medications of Atripla or Viraday (tenofovir, FTC or efavirenz).

I'd give a brief course of over-the-counter dosed acetaminophen (Tylenol) or ibuprofen a try. If your symptoms persist, I would suggest contacting your healthcare provider for further evaluation.

Be well and thanks for reading.

BY



Previous
HIV PREVENTION
Next
T-Cell/CCR-5 diversion

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement